Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Reddish spots on the penis after unprotected sex. No itching. Yeast infection or STD? Tried monistat

3 days ago i had unprotected sex. Stupid mistake i know. The next day i woke up and found 2 red spots on the head of the penis . The next day i found the head of my penis even redder! i looked it up and researched for hours and came into the conclusion it might be a yeast infection which is rare but.. i am currently takin minocycline for my acne and it is known that anti bacteria pills will make a male more prone to this infection. Also this red rash on the head of the penis is not itchy, not painful and is flat only bright red. Therefore i applied monistat last night. And tomorrow i have my doctors appointment. Any advice to sleep well tonight?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
hello
Thanks for query .
Developing res rash on the glans penis after unprotected sex is mostly due to infection of glans penis (Ballanitis) .

In view of it being a unprotected sex the possibility of acquiring STD has to be ruled out by doing basic screening test for STD .

You need to take broad spectrum antibiotic like Cefotaxime along with anti inflammatory drug like Diclofenac twice daily along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily.

Ensure to avoid sexual encounters till it heals up completely.

Dr.Patil.
Answered: Tue, 18 Oct 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor